# SDR YENA2022051700486

- Difficulty date: May 16, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N304JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 257
- Aircraft time: 34,537 hours, 22,733 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FUSELAGE / CENTER FUSELAGE III / LOWER SKIN / BTW FR86 - FR87 AND STGR 29LH - 29RH / CORROSION - PERMANENT REPAIR. (CONSIDERED AS A MAJOR REPAIR).
